# SDR QXEA9500131

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339PH
- Make and model: Dorner DO328100
- Aircraft serial: 3015
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: P2070001201S
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT ATTENDANT FORWARD EMERGENCY FLASH LIGHT INOP.  RELACED FLASHLIGHT AND LIGHT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
